# SDR AALA202211291108

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 17,892 hours, 6,939 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L444159
- Condition: Delaminated
- Location: Cockpit
- Part time: 17,892 hours, 6,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND FIXED WINDOW HAS BUBBLES. MAINTENANCE REPLACED WINDOW PER AMM 56-11-12.
